Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 56, NWS Quad Cities, IA

August 24, 2007Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 24, 2007, 7:59 AM CDT for Jefferson County, Van Buren County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 7:59 AM CDT (12:59 UTC)
Expired
Aug 24, 2007, 2:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties
Emergency
Flash flood emergency

Counties Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 140 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 8:32 AM CDTHEAVY RAIN 6.1Cantril, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 241300 RRA
FFWDVN
IAC101-241900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 AM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF FAIRFIELD...

* UNTIL 845 AM CDT

* AT 749 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  RAIN WAS CONTINUING TO MOVE ACROSS JEFFERSON COUNTY OVER AREAS 
  THAT RECEIVED HEAVY RAINFALL OVERNIGHT. OVERNIGHT DOPPLER RADAR
  ESTIMATES WERE IN THE RANGE OF 6 TO 8 INCHES ACROSS SOUTHERN AND 
  WESTERN PORTIONS OF THE COUNTY. AT 745 AM CDT...LAW ENFORCEMENT 
  REPORTED PART OF CEDAR AVENUE NEAR BATAVIA WAS CLOSED DUE TO HIGH
  WATER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PACKWOOD
  AND ABINGDON

LAT...LON 4114 9217 4091 9218 4092 9174 4112 9174

$$

SHEETS
4 follow-up statements
000 
WGUS53 KDVN 241300
FFWDVN
IAC177-241900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
800 AM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF KEOSAUQUA AND THE DES MOINES RIVER...

* UNTIL 200 PM CDT FRIDAY

* AT 700 AM CDT...THE DES MOINES RIVER AT KEOSQUAUA WAS AT 27.4 FEET 
  AND RISING RAPIDLY. FLOOD STAGE IS 22.0 FT. THE RIVER IS FORECAST 
  TO CREST AROUND 28.6 FEET EARLY THIS AFTERNOON. THIS CREST WILL BE 
  THE SECOND HIGHEST CREST ON RECORD...SECOND ONLY TO THE CREST IN 
  1993.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOUDS/LEANDO AND BENTONSPORT/VERNON

THIS IS A DANGEROUS SITUATION WATER ON THE DES MOINES RIVER WILL 
CONTINUE RISING RAPILY. FLASH FLOODING IS LIKELY ON THE DES MOINES 
RIVER IN THE KEOSQUAUA AREA. AT 28 FEET FLOODING OCCURS IN KEOSQUAUA 
AS WELL AS ON AREAS OF IOWA HIGHWAY 1 IN THE KEOSQUAUA AREA.

PLEASE REPORT FLOODING TO LOCAL LAW ENFORCEMENT.

LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
      4088 9209

$$

JAZ
000 
WGUS73 KDVN 241319
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 AM CDT FRI AUG 24 2007

IAC177-241900-
VAN BUREN IA-
820 AM CDT FRI AUG 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR VAN 
BUREN COUNTY...INCLUDING THE CITY OF KEOSAUQUA...

A FLASH FLOOD EMERGENCY EXISTS ON THE DES MOINES RIVER IN THE 
KEOSAUQUA AREA.

THE DES MOINES RIVER AT KEOSAUQUA CONTINUES TO RAPIDLY RISE. THE 
FORECAST CREST IN KEOSAUQUA HAS BEEN ADJUSTED UPWARD TO A 
NEAR-RECORD CREST OF 32.5 FEET. THIS CREST WILL BE THE SECOND 
HIGHEST CREST ON RECORD...ONLY A COUPLE TENTHS OF A FOOT BELOW THE 
RECORD CREST IN 1993.

AT 32.5 FEET...FLOODING OCCURS IN DOWNTOWN KEOSAUQUA AS WELL AS ON 
THE APPROACH TO THE IOWA HIGHWAY 1 BRIDGE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOUDS/LEANDO.

THIS IS A DANGEROUS SITUATION WATER ON THE DES MOINES 
RIVER WILL CONTINUE RISING RAPIDLY. FLASH FLOODING IS LIKELY ON THE 
DES MOINES RIVER IN THE KEOSAUQUA AREA.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
      4088 9209

$$

JAZ
000 
WGUS73 KDVN 241831
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
129 PM CDT FRI AUG 24 2007

IAC177-241900-
VAN BUREN IA-
129 PM CDT FRI AUG 24 2007

...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
200 PM CDT FOR VAN BUREN COUNTY...

AT 129 PM CDT...THE DES MOINES RIVER AT KEOSAUQUA WAS CRESTING. THE 
LATEST RIVER STAGE OBSERVATIONS INDICATE THAT THE RIVER THERE IS 
AROUND 26 TO 27 FEET. FLOOD STAGE IS 22 FEET. EXTENSIVE LOW-LAND 
FLOODING IS OCCURING ON THE DES MOINES RIVER UPSTEAM AND DOWNSTREAM 
OF KEOSAUQUA.

THE RIVER IS NOT EXPECTED TO RISE HIGHER THAN ITS CURRENT STAGE.

LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
      4088 9209

$$

JAZ
000 
WGUS73 KDVN 241906
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
203 PM CDT FRI AUG 24 2007

IAC177-241913-
VAN BUREN IA-
203 PM CDT FRI AUG 24 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR VAN BUREN COUNTY...

THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY THE FLOOD WARNING FOR 
THE DES MOINES RIVER AT KEOSAUQUA...WHICH HAS BEEN IN EFFECT SINCE 
EARLY THIS MORNING. PLEASE REFER TO THE ONGOING FLOOD WARNING FOR 
THIS LOCATION FOR MORE INFORMATION.

LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
      4088 9209

$$

JAZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:35 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Aug 24, 3:35 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 AM CDT FRI AUG 24 2007

.DISCUSSION...
00Z UA ANALYSIS SHOWED A MOISTURE RICH SWLY H8 FLOW FROM THE SRN
PLAINS THROUGH THE MID MS VALLEY...JUST SOUTH OF A WK H8 FRONT OVER
NW IA.  AT H5 THE MAIN MID LEVEL TROF WAS OVER THE ROCKIES WITH A
COUPLE OF WEAK IMPULSES AHEAD OF THE MAIN TROF OVER THE CENTRAL AND
NORTHERN PLAINS.  AN E-W LINE OF TSRA HAS BEEN SLOWLY SAGGING SOUTH
THROUGH SRN IA SINCE THURSDAY EVENING.  THE CONVECTION APPEARS TO BE
TIED TO LOW LEVEL MOISTURE CONVERGENCE AND ENTRANCE REGION OF H3 JET
STREAK FROM NERN NE INTO SRN MN.

TSRA/HVY RAIN TRENDS FOR TODAY WILL BE THE MAIN CONCERN BECAUSE OF
THE SIGNIFICANT FLASH FLOOD THREAT OVER THE AREA .  CURRENT
THINKING IS THAT THE SRN 1/3 OF THE CWA WILL HAVE THE GREATEST
THREAT OF ADDITIONAL HEAVY RAINS TODAY AS TSRA CONTINUE TO DEVELOP
AND MOVE E OR NE ALONG AND AHEAD OF THE SURFACE FRONT SAGGING SOUTH
THROUGH SERN IA.  SURFACE WAVE OVER NERN KS IS PROGGED TO LIFT NE
ALONG THE BOUNDARY THIS MORNING.  THIS WILL ENHANCE THE TSRA/HVY
RAIN OVER NRN MO...SRN IA AND CENTRAL IL THROUGH 18Z.  THUS THE
GREATEST RISK FOR SIGNIFICANT FLASH FLOODING.  THIS AFTERNOON
BECOMES A LITTLE MORE UNCERTAIN AS THE UPPER TROF MOVES OUT OF THE
ROCKIES AND APPROACHES TO MID MS VALLEY BY THIS EVENING.  THE
CONVECTIVE FEEDBACK ON THE GFS WAS PRODUCING SIGNIFICANT QPF OVER
THE NORTHEN CWA THIS AFTERNOON/EVENING WHILE THE NAM WAS KEEPING IT
FURTHER SOUTH...TIED TO THE MAIN SURFACE FRONT.  HOWEVER...WITH
STRONG TSRA CURRENTLY ALONG THE IA/MO BORDER AND AN AREA OF STRONG
TSRA MOVING EAST OUT OF NERN KS AHEAD OF THE SURFACE WAVE...THE
BETTER SURFACE INSTABILITY AND CONVERGENCE MAY BE SHIFTED FURTHER
SOUTH THIS AFTERNOON...FOCUSING TSRA DEVELOPMENT OVER MO RATHER THAN
SRN IA.   WITH THE UNCERTAINTY ABOUT THIS AFTERNOON AND EVENING HAVE
ELECTED TO KEEP CURRENT FLASH FLOOD WATCH IN PLACE FOR THE ENTIRE
CWA...ESPECIALLY SINCE MOST AREAS CAN NOT TAKE ANY ADDITIONAL HEAVY
RAINS.  THIS SHOULD GIVE THE NEXT SHIFT TIME TO ASSESS THE TRENDS
AND MAKE THE NECESSARY ADJUSTMENTS TO THE AREA AND/OR TIMING OF THE
WATCH.

AFTER THE MID LEVEL TROF MOVES THROUGH TONIGHT...THE SURFACE FRONT
WILL ACCELERATE SOUTHEAST BRINGING A MUCH NEEDED BREAK FROM THE RAIN
BY SATURDAY.  WE SHOULD BE IN FOR A STRETCH OF DRY WEATHER UNTIL MID
WEEK WHEN MODELS SHOW ANOTHER FRONT MOVING INTO THE AREA.  HIGH
PRESSURE BUILDING INTO THE CWA WILL ALSO BRING IN MORE COMFORTABLE
AIR AS DEWPOINTS DROP BACK INTO THE UPPER 50S TO MID 60S BY SUNDAY
AND TEMPS SETTLE BACK INTO THE UPPER 70S TO LOW 80S.  WARM AND HUMID
CONIDITIONS WILL RETURN AGAIN EARLY NEXT WEEK AS SOUTHERLY FLOW SETS
UP AHEAD OF THE NEXT FRONT.  ..DLF...

&&

.AVIATION...
SEVERAL LARGE THUNDERSTORM COMPLEXES WILL CONTINUE TO MOVE ALONG A
STATIONARY FRONT DRAPED ACROSS NORTHWEST MISSOURI THROUGH EASTERN
IOWA INTO NORTHWEST ILLINOIS TODAY. THESE WILL RESULT IN IFR CIGS
AND VISIBILITIES WITH INTENSE RAINFALL RATES...WITH BRL AND MLI
TERMINALS IMPACTED THE MOST. OUTSIDE OF THUNDERSTORMS...POOLING LOW
LEVEL MOISTURE WILL RESULT IN WIDESPREAD MVFR CIGS AND VISIBILITIES
AND AREAS DIPPING INTO IFR CRITERIA THIS MORNING. THUNDERSTORMS WILL
FINALLY EXIT THE AREA LATE TONIGHT INTO SATURDAY MORNING AS THE
FRONT PUSHES SOUTHEAST. HOWEVER...LINGERING MOISTURE WILL SUPPORT
AREAS OF IFR STRATUS AND FOG THROUGH MID MORNING. ..SHEETS..

&&

.HYDROLOGY...
FLOODING IS OCCURRING OR WILL OCCUR SOON AT NUMEROUS FORECAST POINTS
IN THE HSA.  FORECASTS FOR PARTS OF THE CEDAR AND WAPSIPINICON
RIVERS IN THE NORTHERN PART OF THE HSA WERE LOWERED DUE TO THE
HEAVIER PCPN SETTING UP FURTHER SOUTH THURSDAY AND THURSDAY NIGHT.
HOWEVER...FORECASTS FOR THE ROCK RIVER IN NORTHERN ILLINOIS HAVE
BEEN BUMPED INTO THE MAJOR FLOOD CATEGORY...FOR COMO...JOSLIN AND
MOLINE. HYDROLOGIC MODEL RUNS FROM THURSDAY AFTERNOON AND EVENING
HAVE BEEN CONSISTENT IN RAISING THESE POINTS INTO THE MAJOR FLOOD
CATEGORY. 24 HOUR RAINFALL ESTIMATES OF 1 TO 3 INCHES OVER THE LOWER
PORTIONS OF THE ROCK RIVER...ENDING THURSDAY NIGHT...ALSO LEND
CREDIBILITY TO THE HIGHER FORECAST.  MINOR TO MODERATE FLOODING IS
FORECAST TO OCCUR AT MOST LOCATIONS NEAR OR SOUTH OF INTERSTATE 80
IN SERN IA...ON THE WAPSIPINICON...CEDAR...IOWA...DES MOINES AND
MISSISSIPPI RIVERS DURING THE NEXT SEVERAL DAYS. AT THIS
POINT...THESE FORECASTS WERE BASED ON THE THE HEAVIER RAINS STAYING
SOUTH OF INTERSTATE 80 THROUGH FRIDAY EVENING.  CURRENT CONVECTIVE
TRENDS ARE SUPPORTING THIS QPF FORECAST.  ALTHOUGH SOME FORECAST
MODELS ARE TRYING TO BRING THE HEAVIER RAIN FUTHER NORTH.  IF THIS
WERE TO OCCUR THEN THE ADDITIONAL RUNOFF COULD PUSH THE RIVERS IN
SOUTH EAST AND EAST CENTRAL IOWA AND NORTHWEST ILLINOIS HIGHER THAN
CURRENTLY FORECAST. ...DLF...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING.

&&
Hazardous weather outlook, Aug 24, 5:25 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 AM CDT FRI AUG 24 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
525 AM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A THREAT OF FLASH FLOODING OVER MUCH OF THE AREA
TODAY. THE GROUND IS NEARLY SATURATED FROM THE HEAVY RAINS THAT
HAVE FALLEN DURING THE LATE SEVERAL DAYS. THE ADDITIONAL RAIN THAT
IS EXPECTED TODAY MAY RESULT IN FLASH FLOODS. THE GREATEST RISK OF
FLASH FLOODING WILL BE SOUTHEAST OF A LINE FROM NEAR OTTUMWA
THROUGH THE QUAD CITIES...WHERE PERIODS OF THUNDERSTORMS THROUGH
THIS AFTERNOON COULD PRODUCE ANOTHER 1 TO 3 INCHES OF RAIN.

THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING...SOUTHEAST OF A LINE RUNNING THROUGH
KEOSAUQUA...WAPELLO AND GENESEO.  DAMAGING STRAIGHT LINE WINDS
WILL BE THE GREATEST SEVERE THREAT.

MANY RIVERS IN THE AREA ARE OUT OF THEIR BANKS OR ARE EXPECTED TO
RISE OUT OF THEIR BANKS DURING THE NEXT SEVERAL DAYS. MINOR TO
MODERATE FLOODING IS EXPECTED ON PARTS OF THE
CEDAR...IOWA...WAPSIPINICON...ENGLISH...SKUNK AND DES MOINES
RIVERS. MODERATE FLOODING IS EXPECTED ON PARTS OF THE PECATONICA
RIVER...WITH MAJOR FLOODING FORECAST ON PARTS OF THE ROCK RIVER.
THE MISSISSIPPI WILL EXPERIENCE MINOR TO MODERATE FLOODING FROM
THE QUAD CITIES SOUTH THROUGH GREGORY LANDING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO MOVE BACK OVER THE AREA TUESDAY AND
WEDNESDAY. AT THIS TIME IT IS TO SOON TO DETERMINE IF THEY WILL POSE A
SEVERE WEATHER THREAT.

THE WIDESPREAD RIVER FLOODING WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING
IN SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

DLF

In the hours before

Local storm report, Aug 24, 6:10 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HEAVY RAIN       N KAHOKA                40.42N 91.72W
08/24/2007  M2.20 INCH       CLARK              MO   TRAINED SPOTTER

            RAINFALL SINCE 930 PM

&&

SHEETS
Local storm report, Aug 24, 6:58 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     HEAVY RAIN       DALLAS CITY             40.63N 91.16W
08/24/2007  M2.07 INCH       HANCOCK            IL   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

ELLIOTT
Local storm report, Aug 24, 7:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     HEAVY RAIN       BIBLE GROVE             40.35N 92.30W
08/24/2007  M6.40 INCH       SCOTLAND           MO   TRAINED SPOTTER

            1.10 FROM 1130 AM ON 23 AUG TO 10 PM. THEN 5.30 INCHES
            SINCE 10 PM LAST NIGHT.

&&

ELLIOTT
Local storm report, Aug 24, 7:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HEAVY RAIN       CANTRIL                 40.64N 92.07W
08/24/2007  M5.00 INCH       VAN BUREN          IA   TRAINED SPOTTER

            SINCE 9 PM ON 23 AUG.

&&

ELLIOTT
Local storm report, Aug 24, 7:50 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
750 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HEAVY RAIN       3 S STOCKPORT           40.81N 91.83W
08/24/2007  M4.70 INCH       VAN BUREN          IA   TRAINED SPOTTER

            12 HOUR TOTAL.

&&

ELLIOTT
Local storm report, Aug 24, 7:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 AM CDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     HEAVY RAIN       WEVER                   40.72N 91.23W
08/24/2007  M4.00 INCH       LEE                IA   TRAINED SPOTTER

            TOTAL SINCE 4 PM ON 23 AUG.

&&

ELLIOTT

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:11 PM CDTSevere Thunderstorm WarningDVNJefferson64 min
Aug 23, 7:50 PM CDTSevere Thunderstorm WarningDVNHenry, Van Buren73 min
Aug 23, 8:20 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa55 min
Aug 23, 8:28 PM CDTSevere Thunderstorm WarningDVNLee62 min
Aug 23, 9:45 PM CDTRiver Flood WarningDVNLee, Van Buren38 hr
Aug 23, 9:45 PM CDTRiver Flood WarningDVNLee60 hr
Aug 23, 9:53 PM CDTFlash Flood WarningDVNKeokuk6 hr
Aug 23, 10:03 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington24 hr
Aug 23, 10:12 PM CDTFlash Flood WarningDVNJefferson, Van Buren6 hr
Aug 23, 10:52 PM CDTRiver Flood AdvisoryDVNClinton, Scott24 hr
Aug 23, 10:52 PM CDTRiver Flood AdvisoryDVNMuscatine, Scott24 hr
Aug 23, 10:59 PM CDTFlash Flood WarningDVNHenry5 hr
Aug 23, 11:46 PM CDTFlash Flood WarningDVNDes Moines, Lee6 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNJohnson, Washington38 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNKeokuk47 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNHenry, Jefferson, Washington38 hr
Aug 24, 5:34 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Aug 24, 7:59 AM CDTFlash Flood WarningDVNJefferson6 hr
Aug 24, 12:06 PM CDTRiver Flood AdvisoryDVNJones, Linn4 days
Aug 24, 12:06 PM CDTRiver Flood AdvisoryDVNCedar, Johnson, Linn5 days

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.